# SDR MASA200500908

- Difficulty date: November 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 5,727 hours, 4,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6092 GDL - FLAP FAULT STATUS MESSAGE.  MAINTENANCE CLEARED THE INHIBITS AND THE SYSTEM OPERATES NORMALLY.
